# SDR 98FDEA00711

- Difficulty date: November 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 651781822
- Condition: Failed
- Location: Nr 6 Le Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE RETRACTING FLAPS AFTER T/O, NR 6 LED FAILED TO RETRACT.  TRIED LOWERING FLAPS TO 2 DEG AND THEN RETRACTING BACK TO FULLY UP POSITION AND NR 6 LED STILL FAILED TO RETRACT.  REMOVED AND REPLACED NR 6 SLAT ACT IAW MM 27-81-32, OPS CK NORMAL.
